Translator Disclaimer
October 1988 Derivations of von Neumann algebras into the compact ideal space of a semifinite algebra
Sorin Popa, Florin Rădulescu
Duke Math. J. 57(2): 485-518 (October 1988). DOI: 10.1215/S0012-7094-88-05722-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.57 • No. 2 • October 1988
Back to Top